BibTeX record journals/siamam/FariaKR16

download as .bib file

@article{DBLP:journals/siamam/FariaKR16,
  author    = {Luiz M. Faria and
               Aslan R. Kasimov and
               R. R. Rosales},
  title     = {Study of a Model Equation in Detonation Theory: Multidimensional Effects},
  journal   = {{SIAM} Journal of Applied Mathematics},
  volume    = {76},
  number    = {3},
  pages     = {887--909},
  year      = {2016},
  url       = {https://doi.org/10.1137/15M1039663},
  doi       = {10.1137/15M1039663},
  timestamp = {Wed, 14 Jun 2017 20:38:32 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamam/FariaKR16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics